# SDR SWAA2023021690814

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY THRESHOLD AT RBL 28 BS 440+10; BS 440+13; BS 440+17; BS 440+18; BS 440+19; BS 460; BS 460+2; BS 460+4.<[01] IDENTIFICATION SRM 53-30-15-01-1 AND ALLOWABLE DAMAGE SRM 53-30-15-1A-1 ARE APPLICABLE. EVALUATED CORROSION ON FWD CARGO BAY THRESHOLD AT RBL 28 BS 440+10 L=1.4' W=.5' D=.011'. FOUND TO BE OUT OF LIMITS. ORIGINAL THICKNESS .045' REMAINING THICKNESS .034' PER SRM 53-30-15-1A-1 STEPS 4.G.(2) FIGURE 103 DETAIL D. DEPTH GAUGE USED ID: ATS400 SN: UNKNOWN DUE: 09/2023.;[02] VERIFIED CORRECTIVE ACTION 1 AND STEPS 1-7.;[03] THIS JOB CARD WAS BE ACCOMPLISHED ON CUSTOMER CARD [TTG8Q00H707T].;[04] VERIFIED CORRECTIVE ACTION #3 AND MEASUREMENT FIELD;[05] NEW PART WILL BE INSTALLED WITH CUSTOMER CARD # TTG8Q004B87Y;[06] VERIFIED CORRECTIVE ACTION #5
